# SDR UPS804920

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Emer Escape
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON THE GROUND, MAINTENANCE FOUND THE EMERGENCY ESCAPE SLIDE PRESSURE INDICATION WITH OPEN COVER.  REPOSITIONED INDICATOR, SLIDE INFLATED, NEEDS REPLACED.  MAINTENANCE REPLACED THE EMERGENCY ESCAPE SLIDE PER MM 25-60-01.
